# SDR CX7A194J0407

- Difficulty date: January 11, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N317CE
- Make and model: Saab 340B
- Aircraft serial: 340B352
- Aircraft time: 20,827 hours, 22,666 cycles
- Engine: Ge CT79B
- Engine time: 17,781 hours, 21,122 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Boss
- Condition: Broken
- Location: Fuel Injector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE 1 O'CLOCK FUEL INJECTOR BOSS IS BROKEN.
